# SDR GTIA010962

- Difficulty date: October 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND 4 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED BATTERY PACK.  INSTALLED BATTERY POWER SUPPLY IAW MM 33-50-00 SYSTEM OP CHECKS GOOD.  (M)
